# SDR IPXA2021103075466

- Difficulty date: October 19, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717011
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CAFT CARGO VERTICAL STIFFENER AT STA 1841 & X= 25.0 IS CRACKED.REMOVED AND REPLACED CRACKED AFT CARGO VERTICAL STIFFENER AT STA 1841 & X= 25.0 IAW SRM 51-33-01. (MINOR)
